# SDR G73R20180515445

- Difficulty date: May 3, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Filed by: Global Aviation Inc, repair station G73R732I
- Aircraft: N126KC
- Make and model: Raythn HAWKER800
- Aircraft serial: 258276
- Aircraft time: 7,853 hours, 5,748 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Bushing
- Condition: Worn
- Location: Starter Gen
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING ARRIVAL, AFTER LEVELLING OFF AT 10,000 FT AN ABNORMAL VIBRATION WAS NOTICED.  MOVING EACH THRUST LEVER INDEPENDENTLY INDICATED THAT THE VIBRATION WAS ASSOCIATED WITH THE NR 2 THRUST LEVER MOVEMENT.  NR 2 ENGINE WAS REDUCED TO IDLE UNTIL LANDING, AND THEN SHUT DOWN AFTER LANDING.  THERE WERE NO COCKPIT INDICATIONS AND NO GEN LIGHTS AT ANY TIME DURING THE EVENT.  FROM THE FIRST DETECTED ABNORMAL VIBRATION UNTIL LANDING WAS 5-10 MINUTES.  ONCE ON THE GROUND IT WAS DETERMINED THE NR 2 ENGINE STARTER GENERATOR WAS THE CAUSE OF THE INFLIGHT VIBRATION.   REMOVED AND REPLACED THE STARTER GENERATOR.  THE FAULTY STARTER GENERATOR HAD TSO: 305.7 HOURS AND CSO: 219 CYCLES SINCE THE LAST OVERHAUL.  DISASSEMBLED AND FOUND THIS UNIT HAD A COM SIDE BEARING FAILURE.  THIS CAUSED THE FAN TO START RUBBING ON THE FAN COVER.  CLEANED AND INSPECTED.  FOUND WORN BRUSHES AND WORN DAMPENER PLATE.  VISUALLY AND DIMENSIONALLY INSPECTED. FOUND A WORN DRIVE END BEARING LINER.
